# SDR USAA2014100200004

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 46,199 hours, 17,155 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: 544
- Condition: Low Pressure
- Location: L3 Door
- Part time: 46,199 hours, 17,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT DOOR 3L DOOR ASSIST CYLINDER PRESS IS LOW.  SERVICED EXIT DOOR ASSIST CYLINDER AS REQUIRED AT 3L IAW AMM 52-22-00 PB0301.
